Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Injection reactions..

Posted by Lori S. on 5/16/04 at 02:30 (150656)

My doc said he wont do anymore injections.... because it took 4 months for the injection site to heal. He said I had an allergic reaction, therefore no more injections would be done. I am now... and have been back in pain for several months. I am so tired of pain. day...night.... seems to never go away. I have tried everything except surgery, ESTW, and night splints. It has been over 2 years now, and I have noticed with a change in weather ...when its cooler.. my feet kill me. I am fearing winter,,,, I probably wont be able to walk. Waiting to see if insurance will cover ESTW, which my doc said is unlikely,(noting 1 out of 10 people are being approved through my insurance here, I am in rural nevada, now if I lived in vegas it might happen) SO basically, because I dont live where theres an ossatron machine (tho one comes to a town close to me once a month) my insurance wont cover it. I feel like I am being punished because of where I live. If I have to travel to get insurance to cover it ..... I would in a heartbeat...but I cannot come up with the kind of money .... without insurance....I have not responded to any treatments, its only gotten worse with time. with exception of injections ( lasted about 3 months) I have lived with pain over 2 years. I guess I am just whining..I am 33...as of friday......and that night after 5 .......i could barely walk.... just very depressed....tired... any other things to try maybe?....have done, orthotics ( very impossible.... every one tried made me hurt even worse), Shoes,,, I basically live in my Birks,,, anything helse kills me, injections, taping, physical therapy, streatching, icing , heat, nsaids, nothing helps....
Sorry for the rant... just tired..... tired of pain, tired of doc visits, tired of insurance, tired of life..... I want to live again.... walk again like a normal person...

Re: Injection reactions..

Dr. Z on 5/16/04 at 09:52 (150663)

Hi

Do you an insurance plan such that they only cover or what is called capitation to specifice hospitals and or doctors. IF your local doctor feels that ESWT can help you has he written to your insurance company ?. Have you write to the insurance company?. Maybe the company will give you a reduced fee due to lack of insurance and your inablitiy to pay? There is no question I understand your difficulty and your pain .

Re: Injection reactions..

Lori S. on 5/17/04 at 02:57 (150689)

Thanks for responding. I am working with my doctor. He has already informed me this can be a long process. We will have to write letters, etc... sometimes I just get tired. Last night was a bad night. We keep trying.... thanks again.......

Re: Injection reactions..

Dorothy on 5/17/04 at 15:46 (150721)

Lori S ~ I'm so sorry to hear that you're having these new and worse troubles. You don't sound like you're whining; you sound discouraged and disheartened - and understandably so - you've been through a lot. I don't have any brilliant ideas to offer right now, but hope others will and hope that someone can discover something helpful. In the meantime, you are in my thoughts and I know in the thoughts of your other 'foot friends' here and to let you know that we are pulling or you to have more pain-free moments and days. Hang in there and keep your chin up.